MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-750824
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported from the hospital to the sales rep, case was gi bleed, 5fr catheter 65cm, was engaged into the ima.The coil was put thru this catheter upon entering the vessel it was evident it was too large for the vessel, upon retracting the coil it begun to sheer apart still staying attached to the pusher wire.A loop snare was used to pull the pusher wire and coil from the pt.Pt condition not affected just added time to case.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation; however, it was not returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Additional Manufacturer Narrative
Additional information received and added to b5.Correction: d4 - udi.D10 - device availability.
 
Event or Problem Description
As reported from the hospital to the sales rep, case was gi bleed, 5fr catheter 65cm, was engaged into the ima.The coil was put thru this catheter upon entering the vessel it was evident it was too large for the vessel, upon retracting the coil it begun to sheer apart still staying attached to the pusher wire.A loop snare was used to pull the pusher wire and coil from the pt.Pt condition not affected just added time to case.Additional complaint information received stated that the issue added 45 mins to case time.Case was completed with interlock and pnumbra coils.
 
Event or Problem Description
No additional information received regarding the event.Please see h11.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the implant completely stretched from the proximal end to the distal section, entangled, and separated from the pusher.The pusher was not returned for evaluation.The investigation found the monofilament at the implant tie knot with a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but the stretching is consistent with the device experiencing forces exceeding the implant's yield strength.The catheter used in the procedure was not returned, so the investigation could not determine if it had caused or contributed to the reported complaint.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.

Brand Name
AZUR CX DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
allso viejo, CA 92656
7142478000
MDR Report Key22559452
Report Number2032493-2025-90343
Device Sequence Number15821098
Product Code KRD
UDI-Device Identifier00812636021065
UDI-Public00812636021065
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750824
Device Lot Number0000812797
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer07/21/2025
08/27/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/15/2025
09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FR SOS OMNI 65 CM CATHETER
Outcome Attributed to Adverse Event Other;
Patient SexUnknown